Cemproducts.com

          Follow Us on Facebook        Subscribe to us on YouTube        Follow Us on Twitter        IronMagLabs on Instagram        Sign Up for our Newsletter


Help With side effect of Tren Acetate

Results 1 to 11 of 11
  1. #1
    Little White Boy
    scottgetbig's Avatar


    Join Date
    May 2008
    Location
    oregon
    Posts
    38
    Rep Points
    2540

    Help With side effect of Tren Acetate






    Im starting my third week of 100mg of tren eod with test ethanate 600 mg split in to two injections per week. Strength gains are insane. The problem I'm having is with insomnia. I get up every morning at 7am. The last week I'm lucky if I'm asleep by 4 in the morning. I've tryed all the over the counter sleep aids no luck. I've read that this is a side of tren. I need to sleep!! I would be very thankfull for any help.

  2. #2
    Founder of GOSB
    SUPER MODERATOR
    ZECH's Avatar


    Join Date
    Jan 2002
    Gender
    Male
    Location
    Down by the River
    Posts
    20,185
    Rep Points
    431147933

    You will have to come off the tren.




    Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.

  3. #3
    Dookie
    largepkg's Avatar


    Join Date
    Jun 2004
    Gender
    Male
    Location
    S FLA
    Posts
    3,755
    Rep Points
    11951152

    Yep, it comes with the territory brother. At least you're running a short esther.

  4. #4
    Little White Boy
    scottgetbig's Avatar


    Join Date
    May 2008
    Location
    oregon
    Posts
    38
    Rep Points
    2540

    Bummer I love the effects. But you have to sleep. Thanks for the help guys. I will discontinue use.

  5. #5
    Founder of GOSB
    SUPER MODERATOR
    ZECH's Avatar


    Join Date
    Jan 2002
    Gender
    Male
    Location
    Down by the River
    Posts
    20,185
    Rep Points
    431147933

    Just drop the dosage. That should help some and you won't have to totally come off.




    Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.

  6. #6
    Registered User
    nartic's Avatar


    Join Date
    Jan 2008
    Location
    No where
    Posts
    110
    Rep Points
    10

    With the insomia is the Tren E as bad as the Tren A?
    "The only way to build an keep muscle no matter what you do is consistency." "Have a good meal plan, an take supplements at the right time, an change your exercise program every 4 to 6 weeks."

  7. #7
    Little White Boy
    scottgetbig's Avatar


    Join Date
    May 2008
    Location
    oregon
    Posts
    38
    Rep Points
    2540

    From the recearch I have done Its the tren that causes the insomnia not the esther of the product. The ethanate is a much longer lasting esther than the acetate.

  8. #8
    Little White Boy
    scottgetbig's Avatar


    Join Date
    May 2008
    Location
    oregon
    Posts
    38
    Rep Points
    2540

    dg806 how much should I drop it. By 1/2 or maby 1/4?

  9. #9
    the true playboy
    kicka19's Avatar


    Join Date
    Mar 2005
    Posts
    1,889
    Rep Points
    5154788

    drop to 75mg EOD
    Quote Originally Posted by Luke8395

    But, I've been with girls that had saggy chests and boring butts and they still had no personality. Those girls are usually really bitter. I think they realize they are useless.

  10. #10
    Little White Boy
    scottgetbig's Avatar


    Join Date
    May 2008
    Location
    oregon
    Posts
    38
    Rep Points
    2540

    Thanks bro Will give 75mg eod a try for a week and see if my sleep gets better

  11. #11
    Founder of GOSB
    SUPER MODERATOR
    ZECH's Avatar


    Join Date
    Jan 2002
    Gender
    Male
    Location
    Down by the River
    Posts
    20,185
    Rep Points
    431147933






    Yeah drop it to 75 and if it is still too much drop to 50eod.
    100mg is a big dose. You can grow off of 50 and 75 easy!




    Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.

Similar Threads

  1. possible side effect of test??? Please help
    By Svt Banshee in forum Anabolic Zone
    Replies: 9
    Last Post: 09-12-2011, 12:53 PM
  2. HELP PLEASE..1st time side effect!!
    By muscle37 in forum Anabolic Zone
    Replies: 15
    Last Post: 12-18-2010, 10:22 AM
  3. What side effect do you fear most?
    By The Prototype in forum Anabolic Zone
    Replies: 37
    Last Post: 12-10-2010, 01:22 PM
  4. Side effect from Vitamins?
    By AZNracerx1989 in forum Diet & Nutrition
    Replies: 3
    Last Post: 11-09-2005, 10:01 PM
  5. Side effect from 1AD~~~
    By HyDr8 in forum Supplements
    Replies: 1
    Last Post: 06-15-2003, 07:44 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
DISABLED END -->